| Catalog Number |
68-480 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: capsular contracture baker grade unknown.
Event or Problem Description
Patient reported ¿capsular contracture baker grade unknown¿.Later healthcare professional reported ¿exchange with no complaint against device¿.No confirmation of capsular contracture by healthcare professional, which will remain in the record at this time.This record is for the left side.Device remains implanted.
Event or Problem Description
Patient reported ¿capsular contracture baker grade unknown¿.Later healthcare professional reported ¿exchange with no complaint against device¿.Later healthcare professional reported ¿capsular contracture baker grade iii¿.This record is for the left side.Device was explanted.
Additional Manufacturer Narrative
The reason for reoperation: capsular contracture baker grade iii.Additional, changed, and/or corrected data: b.5., d.6b., h.6., h.11.